Loading, please wait...

Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - up & up™

Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - up & up™ - image 1 of 4Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - up & up™ - image 2 of 4Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - up & up™ - image 3 of 4Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - up & up™ - image 4 of 4
Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - up & up™ - image 1 of 4
Size 32ct

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • ACTIVE INGREDIENT: The active ingredient in Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg. Compare to the active ingredient of Unisom® SleepGels®.
  • USE: Nighttime Sleep Aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Be ready for the challenges of a new day.
  • FOCUS ON SLEEP: Your day can be ruined if you lack sleep, have poor quality sleep or insufficient sleep. Nighttime Sleep Aid softgels, with diphenhydramine HCl 50 mg as the active ingredient, relieve occasional sleeplessness.
  • NON-HABIT FORMING: Nighttime Sleep Aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming. Just one softgel in a single dose. Difficulty falling asleep or poor quality sleep can affect your day.
  • GLUTEN FREE: This is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness.

Specifications

Suggested Age: 18 Years and Up

Active Ingredient Strength Value: 50 Milligrams

Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have glaucoma, not for children under the age of 12, consult a doctor if you have a breathing problem, do not use with other diphenhydramine products, ask a doctor if you have prostate issues

Product Form: Softgel

Primary Active Ingredient: Diphenhydramine

Includes: Sleeping Aid

Package Quantity: 32

TCIN: 11292262
UPC: 370030629947
Item Number (DPCI): 094-01-0134
Origin: Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to the active ingredient of Unisomae SleepGelsae. Use Nighttime Sleep Aid for when you have difficulty falling asleep. Nighttime Sleep Aid softgels contain the active ingredient diphenhydramine hydrochloride 50 mg. Non-habit forming. Made in Canada. If you’re not satisfied with any Target Owned Brand item, return it within one year with a receipt for an exchange or a refund.
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Shipping details

Estimated ship dimensions: 1.84 inches length x 3.48 inches width x 1.93 inches height
Estimated ship weight: 0.09 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup. View return policy for details.
See the return policy for complete information.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.5 out of 5 stars with 110 reviews
91% would recommend
74 recommendations
value: 4.7 out of 5
quality: 4.58 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.